# SDR DALA2024030703137

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,561 hours, 25,631 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 A.A. AD 5311-01218-01B, EXISTING REPAIRS WERE FOUND IN THE INSPECTION AREA AT STA 1640, BTW S-09R AND S-17R. CORRECTIVE ACTION: SUMMARY OF NRC 00052 ADDITIONAL MTC IS NOT REQUIERED AT EXISTING PERMANENT REPAIR ON AREA AT FRAME STA 1640, BTW S-09R AND S-17R PER ER/A NO.586185-14AD. (0230537)
